# SDR C2XA00IA220

- Difficulty date: July 24, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: F

## Discrepancy

IAH - NR 2 ENGINE TAILPIPE FIRE UPON ENGINE SHUTDOWN AFTER MAINTENANCE TAXI.  BOTH FIRE BOTTLES WERE DISCHARGED, AND THE FIRE WAS EXTINGUISHED.  MAINTENANCE INSPECTED THE AIRCRAFT AND NO DAMAGE TO THE AIRCRAFT WAS NOTED.  MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE NR 2 ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
